Question about Jarro-Dophilus or any probiotics

Discussion in 'Fibromyalgia Main Forum' started by ilovecats94, Oct 16, 2005.

  1. ilovecats94

    ilovecats94 New Member

    I started on Jarro-Dophilus yesterday and noticed that today I'm having a greasy discharge. I have a really bad time with dietary supplements. I really haven't had IBS-D problems since I started on the Lortabs pain pills in May.

    Just was wondering if any of you knew if that supplement could cause leaking/diarrhea related problems?

    I'm keeping the JD in the refrigerator in the crisper to keep it cool.

    Just wondering if this is normal with a probiotic or should I just not take it anymore? Am I not giving it a chance to work and over-reacting?

    Appreciate any help or advice you can give on this.

    Hugs,
    Faye

    [This Message was Edited on 10/16/2005]
    [This Message was Edited on 10/16/2005]
  2. ilovecats94

    ilovecats94 New Member

    Hangininthere,

    Thanks for answering my post. Matt has blurry vision in the eye he recently had surgery on. He goes back to the eye doctor in 3 weeks. He maintains that he had blurred vision on the other eye for about a month, so I don't really know.

    As you can imagine he doesn't say much about it to me. I have to question him and it is like pulling teeth to find out any info. I told him he should call the doctor to let them know he has blurred vision. He is 25 and you just can't tell them at that age what they should do.

    Well if the probiotic is going to give me more diarrhea type problems, there isn't much to do but to pitch it in the trash. lol

    Hope you are doing well. :)

    Love,
    Faye
  3. razorqueen

    razorqueen Member

    don't give up on it so quickly! I use it, (jarro-dophilus), and the first few days I had a bit of diahrea too, but not anymore. You want to get your gut healthy, and this will help!
    Raz
  4. Mikie

    Mikie Moderator

    That this is just a response to the new good bacteria and isn't harmful, but to be sure, why not call the doc.

    Good luck to you.

    Love, Mikie
  5. ilovecats94

    ilovecats94 New Member

    Thanks, Stormyskye, Kat-e, Mikie, Razorqueen, Hangininthere, I took that one Imodium AD, then was constipated and never went at all yesterday. Never had anymore diarrhea.

    Today I went to the bathroom and everything seemed better than normal. (No loose bowels at all). I feel cleaned out for a change.

    No point in calling the doc, Mikie, he doesn't even know I'm on it and I'm sure he doesn't know what it is either. lol Plus he is the one who doesn't take my insurance anymore. :(

    I'm not taking Diflucan and haven't had that stuff in about 10 years. I'm probably full of yeast due to being diabetic.

    It's funny that the day after I took it I had that greasy looking discharge and today is just like a normal day.

    I went to bed at 10 PM and slept until almost noon. It is freezing in here though, 66 downstairs. We haven't turned the heat on yet.

    Thanks for all your responses. I'm going to continue on this probiotic. I'm not seeming to have any other problems. I'm in a flare since 10/7, but I feel that is related to the weather here going cold at night and low 70's during the day.

    I'm taking the Jarro-Dophilus sold at the Pro Health Store. The one that doesn't NEED to be refrigerated, but I have it in the refrigerator anyway. It's in the crisper so it won't get but so cold and won't freeze.

    My previous bowel problems were loose bowels and diarrhea a lot. I hope this will solve the problem. I would go multiple times a day also.

    Thank you all for your help on this. I really appreciate it. :)

    Hangininthere, I have gotten the same "don't worry about it" response from my son too. I don't get why they are like this either. Matt has been living here for a year now due to severe neuropathy in his feet. Now the eye problem. I hope he is taking care of his diabetes, because the complications won't end if he isn't. He has only had it for 11 years.

    The probiotic is in a blister pack in the crisper of the refrigerator downstairs. I take one about 2 & 1/2 hours before dinner on an empty stomach like the directions said.

    Love to all,
    Faye